On a generalized Minkowski inequality and its relation to dominates for t-norms.
Aequationes mathematicae, Tome 27 (1984), pp. 308-316
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1984__27_137032,
author = {Robert M. Tardiff},
title = {On a generalized {Minkowski} inequality and its relation to dominates for t-norms.},
journal = {Aequationes mathematicae},
pages = {308--316},
year = {1984},
volume = {27},
zbl = {0549.26013},
url = {http://geodesic.mathdoc.fr/item/AM2_1984__27_137032/}
}
Robert M. Tardiff. On a generalized Minkowski inequality and its relation to dominates for t-norms.. Aequationes mathematicae, Tome 27 (1984), pp. 308-316. http://geodesic.mathdoc.fr/item/AM2_1984__27_137032/